Works matching DE "DOMAINS of holomorphy"
Results: 98
Thin boundary layers of chiral smectics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 33, n. 3, p. 299, doi. 10.1007/s00526-008-0162-9
- By:
- Publication type:
- Article
Conformal Riemannian maps from almost Hermitian manifolds.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2436, doi. 10.3906/mat-1711-34
- By:
- Publication type:
- Article
Holomorphy of adjoint L functions for quasisplit A2.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 4, p. 1, doi. 10.1007/s40993-018-0136-8
- By:
- Publication type:
- Article
EMBEDDING THEOREMS FOR WEIGHTED ANISOTROPIC SPACES OF HOLOMORPHIC FUNCTIONS IN STRONGLY PSEUDOCONVEX DOMAINS.
- Published in:
- ROMAI Journal, 2017, v. 13, n. 1, p. 71
- By:
- Publication type:
- Article
On finite subgroups of the classical groups.
- Published in:
- Journal of Group Theory, 2015, v. 18, n. 4, p. 511, doi. 10.1515/jgth-2015-0012
- By:
- Publication type:
- Article
REAL HYPERSURFACES WITH CYCLIC-PARALLEL STRUCTURE JACOBI OPERATORS IN A NONFLAT COMPLEX SPACE FORM.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 2, p. 260, doi. 10.1017/S0004972709000860
- By:
- Publication type:
- Article
GEOMETRIC ENGINEERING LIMIT AND WEAK GRAVITY CONJECTURE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2067, doi. 10.1142/S0217751X08040603
- By:
- Publication type:
- Article
Analytic Characterization of Generalized Fock Space Operators as Two-Variable Entire Functions with Growth Condition.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 3, p. 395, doi. 10.1142/S0219025702000912
- By:
- Publication type:
- Article
New Trends in Geometric Function Theory.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/906317
- By:
- Publication type:
- Article
Normed Domains of Holomorphy.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/648597
- By:
- Publication type:
- Article
Differential Models for B-Type Open-Closed Topological Landau-Ginzburg Theories.
- Published in:
- Communications in Mathematical Physics, 2018, v. 361, n. 3, p. 1169, doi. 10.1007/s00220-018-3137-5
- By:
- Publication type:
- Article
On linear relations generated by an integro-differential equation with Nevanlinna measure in the infinite-dimensional case.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 1/2, p. 10, doi. 10.1134/S0001434614070025
- By:
- Publication type:
- Article
IMPLEMENTATION OF CLEAR ALGORITHM ON COLLOCATED GRID SYSTEM AND APPLICATION EXAMPLES.
- Published in:
- Numerical Heat Transfer: Part B -- Fundamentals, 2005, v. 47, n. 1, p. 65, doi. 10.1080/104077990502998
- By:
- Publication type:
- Article
Kähler solvmanifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 3, p. 131, doi. 10.1155/S1073792804131875
- By:
- Publication type:
- Article
Remarks on mod p forms of weight one.
- Published in:
- 1997
- By:
- Publication type:
- Correction Notice
Rigorous treatment of the averaging process for co-orbital motions in the planetary problem.
- Published in:
- Computational & Applied Mathematics, 2016, v. 35, n. 3, p. 675, doi. 10.1007/s40314-015-0288-2
- By:
- Publication type:
- Article
On extending Prüfer rings in central simple algebras.
- Published in:
- Forum Mathematicum, 2009, v. 21, n. 1, p. 131, doi. 10.1515/FORUM.2009.007
- By:
- Publication type:
- Article
Discrete group actions on Stein domains in complex Lie groups.
- Published in:
- Forum Mathematicum, 2004, v. 16, n. 1, p. 37, doi. 10.1515/form.2004.005
- By:
- Publication type:
- Article
Kähler-Einstein metrics on strictly pseudoconvex domains.
- Published in:
- Annals of Global Analysis & Geometry, 2012, v. 42, n. 3, p. 287, doi. 10.1007/s10455-012-9313-5
- By:
- Publication type:
- Article
SEMI-COMPLETE CROSSED MODULES OF LIE ALGEBRAS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 5, p. -1, doi. 10.1142/S021949881250096X
- By:
- Publication type:
- Article
On the Ascent of Properties Related to Unique Factorization Domains.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 11, p. 4157, doi. 10.1080/00927870600876326
- By:
- Publication type:
- Article
Diassociativity in Conjugacy Closed Loops#.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 2, p. 767, doi. 10.1081/AGB-120027928
- By:
- Publication type:
- Article
THE REAL HOLOMORPHY RINGS AND THE SCHMÜDGEN PROPERTY.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 12, p. 5795, doi. 10.1081/AGB-120016014
- By:
- Publication type:
- Article
On Certain Subclasses of Meromorphic Close-to-Convex Functions.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/246909
- By:
- Publication type:
- Article
Simple deblocking algorithm in the compressed domain for real-time application.
- Published in:
- Optical Engineering, 2008, v. 47, n. 6, p. 67001, doi. 10.1117/1.2940140
- By:
- Publication type:
- Article
Local Asymmetry and the Inner Radius of Nodal Domains.
- Published in:
- Communications in Partial Differential Equations, 2008, v. 33, n. 9, p. 1611, doi. 10.1080/03605300802038577
- By:
- Publication type:
- Article
Symplectic embeddings of products.
- Published in:
- Commentarii Mathematici Helvetici, 2018, v. 93, n. 1, p. 1, doi. 10.4171/CMH/427
- By:
- Publication type:
- Article
Lower bounds for Pythagoras numbers of function fields.
- Published in:
- Commentarii Mathematici Helvetici, 2015, v. 90, n. 2, p. 365, doi. 10.4171/CMH/356
- By:
- Publication type:
- Article
Holomorphy of coordinates with respect to eccentricities in the planetary three-body problem.
- Published in:
- Solar System Research, 2009, v. 43, n. 1, p. 53, doi. 10.1134/S0038094609010055
- By:
- Publication type:
- Article
Convergence of the expansions of the disturbing functions in the planar three-body planetary problem.
- Published in:
- Solar System Research, 2007, v. 41, n. 2, p. 162, doi. 10.1134/S0038094607020098
- By:
- Publication type:
- Article
ANALYTIC FUNCTIONAL CALCULUS IN QUATERNIONIC FRAMEWORK.
- Published in:
- Mathematical Reports, 2021, v. 23, n. 1/2, p. 75
- By:
- Publication type:
- Article
Error Analysis of a Derivative-Free Algorithm for Computing Zeros of Holomorphic Functions.
- Published in:
- Computing, 2003, v. 70, n. 4, p. 335, doi. 10.1007/s00607-003-1473-5
- By:
- Publication type:
- Article
HOLOMORPHIC ALMOST MODULAR FORMS.
- Published in:
- Bulletin of the London Mathematical Society, 2004, v. 36, n. 5, p. 647, doi. 10.1112/S0024609304003364
- By:
- Publication type:
- Article
On the Genericity of Eisenstein Series and Their Residues for Covers of GL<sub>m</sub>.
- Published in:
- IMRN: International Mathematics Research Notices, 2017, v. 2017, n. 4, p. 1000, doi. 10.1093/imrn/rnw042
- By:
- Publication type:
- Article
Boundary Values and Boundary Uniqueness of J-Holomorphic Mappings.
- Published in:
- IMRN: International Mathematics Research Notices, 2011, v. 2011, n. 17, p. 3839
- By:
- Publication type:
- Article
Complex Hessian Equation on Kähler Manifold.
- Published in:
- IMRN: International Mathematics Research Notices, 2009, v. 2009, n. 16, p. 3098, doi. 10.1093/imrn/rnp043
- By:
- Publication type:
- Article
Zeta Functions and Monodromy for Surfaces that are General for a Toric Idealistic Cluster.
- Published in:
- IMRN: International Mathematics Research Notices, 2009, v. 2009, n. 1, p. 11, doi. 10.1093/imrn/rnn122
- By:
- Publication type:
- Article
Smooth embeddings with Stein surface images.
- Published in:
- Journal of Topology, 2013, v. 6, n. 4, p. 915, doi. 10.1112/jtopol/jtt017
- By:
- Publication type:
- Article
The limit set of discrete subgroups of P S L (3, ℂ).
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2011, v. 150, n. 1, p. 129, doi. 10.1017/S0305004110000423
- By:
- Publication type:
- Article
Perturbative Gauge Theory as a String Theory in Twistor Space.
- Published in:
- Communications in Mathematical Physics, 2004, v. 252, n. 1-3, p. 189, doi. 10.1007/s00220-004-1187-3
- By:
- Publication type:
- Article
Domains, integration and positive analysis.
- Published in:
- Mathematical Structures in Computer Science, 2004, v. 14, n. 6, p. 815, doi. 10.1017/s0960129504004372
- By:
- Publication type:
- Article
Introduction to special issue on domain theory.
- Published in:
- Mathematical Structures in Computer Science, 2004, v. 14, n. 6, p. 769, doi. 10.1017/s0960129504004347
- By:
- Publication type:
- Article
Biholomorphisms between Hartogs domains over homogeneous Siegel domains.
- Published in:
- International Journal of Mathematics, 2018, v. 29, n. 8, p. N.PAG, doi. 10.1142/S0129167X1850057X
- By:
- Publication type:
- Article
Uniqueness results for algebraic and holomorphic curves into.
- Published in:
- International Journal of Mathematics, 2017, v. 28, n. 9, p. -1, doi. 10.1142/S0129167X17400031
- By:
- Publication type:
- Article
Representing de Rham cohomology classes on an open Riemann surface by holomorphic forms.
- Published in:
- International Journal of Mathematics, 2017, v. 28, n. 9, p. -1, doi. 10.1142/S0129167X17400043
- By:
- Publication type:
- Article
On the extension of holomorphic functions VIII - a remark on a theorem of Guan and Zhou.
- Published in:
- International Journal of Mathematics, 2017, v. 28, n. 9, p. -1, doi. 10.1142/S0129167X17400055
- By:
- Publication type:
- Article
On the density of coprime -tuples over holomorphy rings.
- Published in:
- International Journal of Number Theory, 2016, v. 12, n. 3, p. 833, doi. 10.1142/S1793042116500536
- By:
- Publication type:
- Article
EULER-HADAMARD PRODUCTS AND POWER MOMENTS OF SYMMETRIC SQUARE L-FUNCTIONS.
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 3, p. 621, doi. 10.1142/S1793042112501527
- By:
- Publication type:
- Article
On a boundary analog of the Forelli theorem.
- Published in:
- Siberian Mathematical Journal, 2013, v. 54, n. 5, p. 841, doi. 10.1134/S0037446613050091
- By:
- Publication type:
- Article
On Holomorphic Extendability of Functions from Part of the Lie Sphere to the Lie Ball.
- Published in:
- Siberian Mathematical Journal, 2003, v. 44, n. 6, p. 1105, doi. 10.1023/B:SIMJ.0000007486.06343.be
- By:
- Publication type:
- Article